# SDR 2002F00800

- Difficulty date: May 20, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N484TA
- Make and model: Airbus A320-233
- Aircraft serial: 1523
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Part number: L95F50603
- Part serial: 24179
- Condition: Damaged
- Location: Lt Wing Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - FLT 580 - DURING CLIMB, AN IN FLIGHT FUEL TRANSFER WAS EXPERIENCED FROM RIGHT TANK TO THE CENTER TANK.  AIRCRAFT RETURNED TO JFK STATION FOR MAINTENANCE.  AT JFK STATION, TECHNICIANS PERFORMED INSPECTION AND FOUND THE OVERPRESSURE PROTECTOR 96 QM DAMAGED IN THE CENTER TANK TO THE LEFT WING.  IT WAS CHANGED AND TESTED AS PER AMM 28-12-41.  RESULTS WERE NORMAL FOR OVERPRESSURE PROTECTOR 96 QM, ALSO AN INSPECTION FOR OVERWEIGHT LANDING WAS PERFORMED AS PRE AMM 05-51-11 AND NO DISCREPANCIES WERE FOUND.  AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
